# SDR ASAA2022071839307

- Difficulty date: July 18, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,520 hours, 12,692 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE S/N 894103. TREND DATA SHOWS AN INCREASE IN TAKEOFF AND CRUISE FAN VIBRATIONS AS INDICATED BY THE FRONT AND REAR VIBRATION PICKUPS. CORE VIBRATIONS HAVE BEEN STABLE DURING THE SAME TIME FRAME. GROUNDED - YES. REPLACED 7 PLATFORMS FOR THE #2 ENG FAN BLADE LUBE IAW ASA TC 78472010.
